# SDR VNAA202411240018

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE FS280.00 AT CABIN FLOOR STRUCTURE.  FLOOR PANEL SUPPORT ANGLE FS280.00 AT CABIN FLOOR STRUCTURE WAS FOUND OUT OF LIMITS PER CRJ 900 SRM 53-21-43-101-001-A03 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-01-A01.
